Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Unbearable red itchy bumps on shoulders, back,legs. No help with medications. How to cure?

I have had itchy red bumps on my shoulders, back, and fec for almost a month now, the face ones seem better, bit the ones on my back seem worse. The itching is unbearable, and nkw it has moved on to my legs. The bumps are sporatic in these areas and start of as a smal red bump, then I scratch and the become eraser sized with a divoted . I have been to urget care twice. First time I was but on antibiotcs, and hydroxazin...they didnt work, second time it was benidryl and a course of prednisone please
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having prurigo simplex.

There may be many causes... Atopy, insects, allergy or some irritants.

Psychologic disturbances can also aggravate the disease.

Weather changes.. Excessive heat or cold can precipitate the disease.

Take antihistaminics like levocetirizine or desloratidine till itching is relieved.

Take steroids in tappering doses for 2 to 3 weeks.

Apply either calamine lotion or mild steroid cream.

Avoid soap bath.

Avoid stress and worries.

Avoid any allergen or irritant ,you suspect.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor